New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LuminousArc
New Member


Date Joined Feb 2012
Total Posts : 3
   Posted 2/19/2012 3:18 AM (GMT -6)   
I came to this group because I am desperate to talk to someone. I have been moderately depressed a lot of my life. In the middle of last year I became so blissfully happy and stayed that way for 2 to 3 months. Then it quickly faded. I have never been so happy in my entire life naturally. I wasn't on any medication or anything at all. No changes to diet either. Well since then I have felt really detached. I don't feel things like I used to. If that makes any sense. I am curious as to how that amazing happiness came out of nowhere and then disappeared. All I feel is irritated and wanting to be left alone now. I am trying to make it to a doctor to try prozac again. I took it a couple years ago and I guess I was on the same level of happiness as I was in the middle of last year when I took it. After 2 months or so of prozac it stopped working but after that I never went back to the doctor. Is there a chance that all I needed was to have my dosage increased?

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 2/19/2012 4:10 AM (GMT -6)   
hi luminousarc, welcome.

firstlly i feel it would be a good idea to let your dr. assess your levels of depression. it may be that your prozac needed to be incremented. i would suggest that you write down your feelings and how things are to give your dr. the best information to best help you. have you thought about therapy? i find it very helpful indeed. prozac is a great medication, albeit your dr. may suggest something different, may not. just advize the dr. of what you mentioned in this post about the prozac.

secondly we are here for you. this is a wonderful forum with caring members, so please keep posting. we care. with healing compassion, jamie.
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 2/19/2012 9:50 AM (GMT -6)   
Hi there,

And welcome to the forum. I agree with Jamie, speak to your doctor about the way that you are feeling. There are many new meds since prozac, better ones even. Counseling is another way to go. I wish you well. Keep posting.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

LuminousArc
New Member


Date Joined Feb 2012
Total Posts : 3
   Posted 2/19/2012 4:36 PM (GMT -6)   
jamiee said...
hi luminousarc, welcome.

firstlly i feel it would be a good idea to let your dr. assess your levels of depression. it may be that your prozac needed to be incremented. i would suggest that you write down your feelings and how things are to give your dr. the best information to best help you. have you thought about therapy? i find it very helpful indeed. prozac is a great medication, albeit your dr. may suggest something different, may not. just advize the dr. of what you mentioned in this post about the prozac.

secondly we are here for you. this is a wonderful forum with caring members, so please keep posting. we care. with healing compassion, jamie.


I am trying to get to the doctor without people knowing. I just don't want to explain my feelings to the people around me and make it nice and awkward especially at home. I will make sure the doctor knows exactly how I'm doing. Thank you for taking the time to get back to me! I haven't thought about therapy. I don't have insurance for that either. There is a nice place to go to see the doctor for around 20 bucks down here. Which is of course what I'm going to do.
Thank you jamiee

LuminousArc
New Member


Date Joined Feb 2012
Total Posts : 3
   Posted 2/19/2012 4:52 PM (GMT -6)   
getting by said...
Hi there,

And welcome to the forum. I agree with Jamie, speak to your doctor about the way that you are feeling. There are many new meds since prozac, better ones even. Counseling is another way to go. I wish you well. Keep posting.

Hugs, Karen


If something works better than prozac that would blow my mind! I was so happy for a little while on it. Everything rolled off my shoulder. I forgot what medicine I took with abilify but that didnt do anything. I took one cymbalta and the next day I felt dead. All I could do was lay on the couch. Thank you Karen = )
Have a great day
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 9:20 AM (GMT -6)
There are a total of 3,005,046 posts in 329,191 threads.
View Active Threads


Who's Online
This forum has 161760 registered members. Please welcome our newest member, Adrianna1023.
293 Guest(s), 7 Registered Member(s) are currently online.  Details
logoslidat, Jimbo58, Anitas, Todd1963, Uniform Charlie, Anna7ella, cppoly